# SDR 29GA94153081211A

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 31,568 hours, 36,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE INSPECTION DISCOVERED AIRSTAIR DOOR LOWER COUNTER BALANCE BRACKET ATTACH POINT SKIN CRACK.  REMOVED DAMAGED AREA AND INSTALLED REPAIR FILLER AND DOUBLER REPAIR.
